Note on metrization of quasi-uniform spaces
Colloquium Mathematicum, Tome 24 (1971) no. 1, pp. 81-82
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_24_1_81_82,
author = {P. Fletcher},
title = {Note on metrization of quasi-uniform spaces},
journal = {Colloquium Mathematicum},
pages = {81--82},
year = {1971},
volume = {24},
number = {1},
doi = {10.4064/cm-24-1-81-82},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-24-1-81-82/}
}
P. Fletcher. Note on metrization of quasi-uniform spaces. Colloquium Mathematicum, Tome 24 (1971) no. 1, pp. 81-82. doi: 10.4064/cm-24-1-81-82
Cité par Sources :